A SHORT NOTE ON FRACTIONAL DIFFERENTIAL EQUATIONS AND THEIR SOLUTION BY SUMUDU TRANSFORMATION

Full Article - PDF

Published: 2015-06-18

Page: 154-160


S. K. Q. AL-OMARI *

Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa Applied University, Amman 11134, Jordan.

*Author to whom correspondence should be addressed.


Abstract

In this paper we propose some solution of a dierential equation of a fractional order by the Sumudu transform method. The Sumudu transform of some Mittag- Lier functions has been obtained. A supplementary example is also introduced

Keywords: Sumudu transform, fractional dierential equation, mittag-leer function


How to Cite

AL-OMARI, S. K. Q. (2015). A SHORT NOTE ON FRACTIONAL DIFFERENTIAL EQUATIONS AND THEIR SOLUTION BY SUMUDU TRANSFORMATION. Journal of Applied Physical Science International, 3(4), 154–160. Retrieved from https://ikprress.org/index.php/JAPSI/article/view/3028

Downloads

Download data is not yet available.